Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+07]  Approximate fixed points of nonexpansive functions in product spaces

KohLeu:07a (Article)
Author(s)Kohlenbach, Ulrich and Leuştean, Laurenţiu
Title« Approximate fixed points of nonexpansive functions in product spaces »
JournalNonlinear Analysis
Volume66
Page(s)806-818
Year2007

BibTeX code
@article{KohLeu:07a,
  volume = 66,
  author = {Kohlenbach, Ulrich and Leu\c stean, Lauren\c tiu},
  title = {Approximate fixed points of nonexpansive functions in product
           spaces},
  pages = {806-818},
  year = 2007,
  journal = {Nonlinear Analysis},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!